# SDR HEEA064817

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 407375006101
- Condition: Reads Low
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR READS 140 POUNDS.  LOW, THEN 5 MINUTES LATER, JUMPS UP AND READS NORMAL.
